# SDR 96ZZZX5934

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 647600251
- Condition: Defective
- Location: Fuel Sys
- Part time: 3,053 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUSH Q LIGHT INTERMITTENT.  REMOVED AND REPLACED FLUSH SWITCH.
